# SDR MALA965157

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC721B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 3030- EN ROUTE TO DTW, THE NOSE GEAR BEGAN TO CYCLE IN THE GEAR WELL.  THE CREW CYCLED THE GEAR AND THE GEAR REMAINED UP AND LOCKED.  MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCEY.  ALL ROLLER AND SWITCH ADJUSTMENTS WERE FOUND TO BE SATISFACTORY.  MAINTENANCE CLEANED AND LUBED THE UPLIMIT SWITCHES, UPLOCK SHAFT, FITTINGS AND LANDING GEAR.  ALL CHECKS SATISFACTORY.  (M)
